# SDR ARWA20070609

- Difficulty date: June 15, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 90,645 hours, 30,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 260 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, THE FOLLOWING WAS FOUND; FUSELAGE EXTERIOR STATION 260 L-21L SKIN WITH CORROSION.  REPAIRED FUSELAGE EXTERIOR SKIN ATW FS 200 AND FS 350 AND BETWEEN L-18L AND L-24L IN ACCORDANCE WITH DRAWING NR AIPSAC-N661AV-01/06, REVISION 0, SHEET 1 M4, DATED 01/12/2007.
